# SDR COMA2010020950039

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 23,575 hours, 20,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341889
- Condition: Cracked
- Location: Fuselage
- Part time: 23,575 hours, 20,519 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 OUTBOARD VERTICAL POST AT LBL 18 CRACKED IN UPPER RADIUS.  REPLACED OUTBOARD VERTICAL POST AT LBL 18, FS 409+128 IAW REO 601R-53-889, REV A, DATED 01/28/2010.
